# SDR SWAA2019011528437

- Difficulty date: December 15, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 42,875 hours, 27,608 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 11A13225
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER ATTACH ANGLE CRACKED AT BS 663, LBL 8.  REPAIRED ANGLE PER ER & EA.
